# SDR MASA200600274

- Difficulty date: January 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,438 hours, 1,060 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6480 AUS - SPOILER/STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST 1 AND 2.  OPS CHECK GOOD.
